# SDR U2RA478DHN017

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 53,174 hours, 22,661 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Part time: 53,174 hours, 22,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA BS1645 TO 1680, RBL65, CORROSION ON ALL SCUFF PLATE ATTACH CHANNELS.
